Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    JimmyD69 is offline Junior Member
    Join Date
    Mar 2002
    Location
    CANADA
    Posts
    108

    My ass and what about this cycle

    first im in my second week on 1 ml shots of test labs test enathate and> My second shot in the ass, a week after it it is stil sore. Its like very hard like a one underneath my skin where abouts I injected. What is it the guy that pricks me sayed its nevver had happen to him. Could it be Possibly cause i ise my ass cause it hurts so much. The injection doesnt hurts just the day after and days further.

    And also i am thinking to stacking the test with test labs deca 1 ml a week and a bit more aqnd also some anadrol .
    \

    Plz help me out I m 6'1 and weighed 157 and now two weeks in im am 167 , that is just off of two ml, that is 1 ml once a week

    Can you bros help me real quick thanx??

  2. #2
    iron4life79's Avatar
    iron4life79 is offline Retired Moderator
    Join Date
    Sep 2001
    Location
    the vast wasteland
    Posts
    3,790
    did you tense up when he blasted you? if you did, then youre gonna be sore for a while.
    adding the deca is ok with the test, actually the test will help with any libido problems you encounter while on the deca.
    just shoot 1ml of test and 1ml of deca in the same syringe, especially if your having injection problems. you dont want to add to the misery until you can learn to relax while hes jabbin you.
    relax bro, youre gonna be ok..............


    peace bb79

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •